# SDR CA130114004

- Difficulty date: December 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Saab SF340A
- Aircraft time: 60,227 hours
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F26
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 4053T73P01
- Condition: Malfunctioned
- Location: Oil Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) DURING THE CLIMBOUT, THE CREW NOTED THAT THE NR 2 ENGINE OIL TEMPERATURE BEGAN TO INCREASE AND WAS READING HIGHER THAN NORMAL.  IT CONTINUED TO INCREASE INTO THE YELLOW ARC AND SHORTLY THEREAFTER TO THE REDLINE.  ALL OTHER ENGINE PARAMETERS INCLUDING THE OIL PRESSURE WERE IN THE NORMAL OPERATING RANGE.  AS A PRECAUTION THE CREW ELECTED TO SHUTDOWN THE NR 2 ENGINE AND RETURN TO BASE.  THE ACFT LANDED UNEVENTFUL.  THE OIL TEMPERATURE CONTINUED TO READ HIGH EVEN AFTER THE ENGINE WAS SHUTDOWN AND DURING TAXI.  AN INSPECTION OF THE ENGINE SYS WAS CARRIED OUT BY MAINTENANCE AND IT WAS DETERMINED TO BE A FALSE READING INDICATION.  THE OIL TEMPERATURE SENSOR WAS DETERMINED TO BE AT FAULT AND WAS REPLACED.  ALL RELATED WIRING WAS INSPECTED AND TESTED.  GROUND RUN OPERATIONAL CHECKS AS WELL AS A LOCAL CHECK FLIGHT WERE COMPLETED, AND ALL SYSTEMS OPERATED WITHIN THE NORMAL PARAMETERS.  THE ACFT WAS RELEASED BACK TO SERVICE.
